The Community for Technology Leaders
Green Image
Issue No. 04 - April (1973 vol. 22)
ISSN: 0018-9340
pp: 426-427
G.R. Redinbo , Department of Electrical Engineering, University of Wisconsin
ABSTRACT
The Walsh series coefficients for the circular functions are considered. Specifically we determine the sequency content of e<sup>Jpt</sup>and present bounds on the corresponding sequency-line spectrum.
INDEX TERMS
Circular functions, sequency, trigonometric functions, Walsh functions, Walsh series.
CITATION
G.R. Redinbo, "Bounds On the Sequency Content of the Circular Functions", IEEE Transactions on Computers, vol. 22, no. , pp. 426-427, April 1973, doi:10.1109/T-C.1973.223734
96 ms
(Ver 3.1 (10032016))